# SDR USAA2012050400009

- Difficulty date: May 3, 2012
- Submitted: May 4, 2012
- Operation: Air carrier
- Aircraft: N126UW
- Make and model: Airbus A320-214
- Aircraft serial: 4149
- Aircraft time: 7,092 hours, 3,523 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Cylinder
- Part number: FE240007
- Part serial: FR0521
- Condition: Low Pressure
- Location: L1 Door
- Part time: 7,092 hours, 3,523 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

FLIGHT ATTENDANT CIDS PANEL INDICATES 'CHECK DOOR PRESSURE ON 1L DOOR'.  MAINTENANCE SERVICED 1L DOOR ASSIST BOTTLE IAW AIRBUS MAINTENANCE MANUAL 52-10-00-614-001A.
